Fibrés de Schwarzenberger et coniques de droites sauteuses
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, p. 433-449
@article{BSMF_2000__128_3_433_0,
     author = {Vall\`es, Jean},
     title = {Fibr\'es de Schwarzenberger et coniques de droites sauteuses},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {3},
     year = {2000},
     pages = {433-449},
     doi = {10.24033/bsmf.2376},
     zbl = {0955.14009},
     mrnumber = {2001k:14080},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2000__128_3_433_0}
}
Vallès, Jean. Fibrés de Schwarzenberger et coniques de droites sauteuses. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 433-449. doi : 10.24033/bsmf.2376. http://www.numdam.org/item/BSMF_2000__128_3_433_0/

[Ba1] Barth (W.). - Some properties of stable rank-2 vector bundles on Pn, Math. Ann., t. 226, 1977, p. 125-150. | MR 55 #2905 | Zbl 0332.32021

[Ba2] Barth (W.). - Moduli of vector bundles on the projective plane, Inv. Math., t. 42, 1977, p. 63-91. | MR 57 #324 | Zbl 0386.14005

[BS] Borel (A.), Serre (J.-P.). - Le théorème de Riemann Roch, Bull. Soc. Math. France, t. 86, 1958, p. 97-126. | Numdam | MR 22 #6817 | Zbl 0091.33004

[Co] Coanda (I.). - Restriction theorems, J. reine angew. Math., t. 487, 1997, p. 1-25. | MR 99c:14055 | Zbl 0893.14002

[GP] Gruson (L.), Peskine (C.). - Courbes de l'espace projectif, variétés de sécantes, Enumerative geometry, Progress in Math., t. 24, 1982, p. 1-33. | MR 84m:14061 | Zbl 0531.14020

[Ha1] Hartshorne (R.). - Algebraic Geometry. - Graduate texts in Mathematics, Springer-Verlag, 1977. | MR 57 #3116 | Zbl 0367.14001

[Ha2] Hartshorne (R.). - Stable reflexive sheaves, Math. Ann., t. 254, 1980, p. 121-176. | MR 82b:14011 | Zbl 0431.14004

[Hu] Hulek (K.). - Stable rank-2 vector bundles on P2 with c1 odd, Math. Ann., t. 264, 1979, p. 241-266. | MR 80m:14011 | Zbl 0387.32010

[LP1] Le Potier (J.). - Faisceaux semi-stables et systèmes cohérents, Vector bundles in Algebraic geometry, Cambridge University Press 1995, p. 179-239. | MR 96h:14010 | Zbl 0847.14005

[LP2] Le Potier (J.). - Fibré déterminant et courbes de saut sur les surfaces algébriques, London Math. Soc., Lecture Notes Series, t. 179, 1992, p. 213-240. | MR 94e:14058 | Zbl 0788.14045

[LT] Le Potier (J.), Tikhomirov (A.). - Sur le morphisme de Barth, Preprint 2000, (alg-geom/0003016).

[Ma] Maruyama (M.). - Singularities of the curve of jumping lines of a vector bundle of rank-2 on P2, Algebraic Geometry, Proc. of Japan-France Conference (1982), Lectures Notes in Mathematics, t. 1016, 1983, p. 370-411. | Zbl 0529.14010

[Sch1] Schwarzenberger (R.L.E.). - Vector bundles on the projective plane, Proc. London Math. Soc., t. 11, 1961, p. 623-640. | MR 25 #1161 | Zbl 0212.26004

[Sch2] Schwarzenberger (R.L.E.). - Reducible Vector bundles on a quadric hypersurface, Proc. Cambridge Philos. Soc., t. 58, 1962, p. 209-216. | MR 25 #2611 | Zbl 0219.14010

[Tr] Trautmann (K.). - Poncelet curves and associated theta characteristics, Expo. Math., t. 6, 1988, p. 29-64. | MR 89c:14047 | Zbl 0646.14025